Jump to content
CrazyBoards.org

Recommended Posts

Hello everyone. I know that my meds are the norm for bipolar depression, but I've been sort of shivering alot lately. Like, I can't hold steady even when I am seated. What the fuck is wrong with me? Is this TD? Am I overmedicated? Just right? Or why is this happening to me. And I have hair loss too.

I am taking 10mg abilify, 150mg lamictal and 20mg prozac.

Help! Any suggestions will be appreciated greatly.

Link to comment
Share on other sites

Hello everyone. I know that my meds are the norm for bipolar depression, but I've been sort of shivering alot lately. Like, I can't hold steady even when I am seated. What the fuck is wrong with me? Is this TD? Am I overmedicated? Just right? Or why is this happening to me. And I have hair loss too.

I am taking 10mg abilify, 150mg lamictal and 20mg prozac.

Help! Any suggestions will be appreciated greatly.

You should contact your doctor.

But from my uneducated opinion, it may be the abilify causing some akathisia.

Your pdoc may want to lower your abilify dosage a bit or something.

BUT, that's all up to your doctor. I'm not one.

The hair loss, ya got me. I've got it all the time, but it's not like I'm going bald. It's just a drag having to constantly pull it out of the drain. Jeez, it's like pulling chewbacca out the drain. (I have REALLY long hair!)

BTW, are you seeing a therapist for your BPD? Sorry, I just saw it mentioned on another board and thought I'd ask.

Link to comment
Share on other sites

Hello everyone. I know that my meds are the norm for bipolar depression, but I've been sort of shivering alot lately.

Winter weather can do that.

like, I can't hold steady even when I am seated. What the fuck is wrong with me? Is this TD? Am I overmedicated? Just right? Or why is this happening to me. And I have hair loss too.

Shivering because you feel cold (whether you should or shouldn't) is one thing, tremors from impaired muscle tone would normally be another, myclonic jerking, and tics - yet other things. There are lots of possibilities, so it really takes a doctor to observe what exactly is going on and figure out what to do about it or how to put your mind at ease.

Link to comment
Share on other sites

I live in the Philippines, a tropical country. So winter doesn't occur here.

IF it's akathisia, as you said, but I don't WANT to move. I just do.

Maybe it's the abilify that's doing this to me! I'm getting a second opinion.

No, I haven't been going to therapy as there are no therapists here for that.

Link to comment
Share on other sites

The hair loss, ya got me. I've got it all the time, but it's not like I'm going bald. It's just a drag having to constantly pull it out of the drain. Jeez, it's like pulling chewbacca out the drain. (I have REALLY long hair!)

BTW, are you seeing a therapist for your BPD? Sorry, I just saw it mentioned on another board and thought I'd ask.

I agree with maddy that you should call your doctor. everyone's system is different. to a lot of people, your meds are not something that would be considered over-medication, but you dont know with your system. There could also be confounding variables. If you have been on these for a while and the tremors just started, I might say look elsewhere for the sourse.

The hair thing... can be meds, can be a lot of things. My hair is also rather loooooong. By the time I am done taking a shower, I might as well have been taking a bath with how the drain is blocked... but i'm not bald yet!

Again, maddy brought up therapy. meds only do so much. you should be seeing some type of a therapist for some of your issues.

Link to comment
Share on other sites

You didn't really specify if you are feeling cold while you're shivering, or the shivering is something in and of itself, nor if it's something more like jerking, tremors...

Why I point this out is that some meds can seem to actually make you feel colder than usual (Topamax has certainly done this me--I feel cold in warm climes--but you're no longer on Topamax); others can cause "shivers" and extreme restlessness (inner, outer) as in the APs (akathisia); and others jerking or tremors.

I was very "jerky" or twitchy--I wouldn't call it shivery exactly--while on Prozac. Myoclonic jerks I suppose, although I didn't know that at the time. I would just watch various body parts move on their own volition, constantly.

Link to comment
Share on other sites

PErhaps this is caused by the abilify? And the hair loss by lamictal?

If so, what can I do about it short of lowering my dosage?

Cut your hair short and buy wigs? Then you can have any color, any length, any style you want, as the mood strikes you.

True, they aren't in style, and some look bad. But that's true of real hair too.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...